Skip to Content

I'm scared to take the 1st pill of the Seroquel 50mg what will it do to me ?

Responses (5)

masso 26 Nov 2014

It is a low dose, and most likely it will make you sleepy.

smileyhappy 26 Nov 2014

Hi Shook
I had a major depression and was prescribed that it caused me to have a psycoatic episode. It was terrible. But it works well for some people. Good luck.

Smileyhappy

balbanese 26 Nov 2014

Was it prescribed for you? Usually comes with a reason and explicit description of why it was prescribed. If you do not trust your Dr you really should find another.

julvanv 27 Nov 2014

I take 400 mg's of Seroquel everyday and have for some years. I remember my Psychiatrist started me on 25mg's, then titrated me up slowly to 400mg's. I have Bipolar and it's been an excellent drug for me. For an individual that has never taken Seroquel I would think you'd get very drowsy and sleep for I don't know how long. Seroquel can have a "punch," when you first take it, but for me that went away fast. I'm going to assume that your doctor has prescribed you Seroquel and it's such a low dose I wouldn't be overly scared about it. if you are taking other medications make sure you tell your doctor before taking Seroquel, although Seroquel is not contraindicated with many other medications. <-I think) Don't take my opinion on that one though. Let us know how Seroquel effected you if you do take it. Good luck~

Dizzy_Rooster 18 Dec 2014

im having the same problem... i take 1/2 a mg of klonopin 3 times a day
and the doctor prescribed me seroquel 50mg at bed time and or 25mg ass needed during the day to help taper off the klonopin... im just scared to start taking the seroquil

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Splitting Seroquel 150 mg?

Posted 17 Apr 2011 7 answers

Is seroquel 50mg a known narcotic?

Posted 8 Jan 2013 1 answer

Seroquel XR 50mg?

Posted 30 Apr 2013 1 answer